Vicks
NyQuil Nighttime Cold And Flu Medecine 16 Caplets by Vicks
Shipping calculated at checkout.
GET 10% DISCOUNT ON FIRST PURCHASE, USE CODE: WELCOME10
SKU: 305977
UPC: 056100082309
Weight: 0.1124 lb
Product Type: Cold, Flu Remedies
24 in stock, ready to ship
Product Description
NyQuil cold & flu delivers effective nighttime relief for your worst cold and flu symptoms so that you can get the rest you need. Fight symptoms such as cough, headache, fever, sore throat pain, minor aches and pains, sneezing, runny nose. Contains acetaminophen.
Product Benefits
Nyquil Is Formulated To Relieve Common Cold And Flu Symptoms, Including Cough, Sore Throat, Runny Nose, Congestion, Body Aches, And Fever. Active Ingredients In Nyquil Help Promote Restful Sleep, Allowing You To Recover While You Rest Without Being Disturbed By Cold Or Flu Symptoms.
Ingredients
Suggestions
Do not take more than directed (see liver warnings). Adults and Children 12 yrs and over: Take 2 capsules with water at bedtime. If your cold keeps you in bed or at home, take 2 capsules every 6-8 hours. Do not exceed 8 capsules in 24 hours. Children under 12 years: do not use.
Special Note
Warnings
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away.
Disclaimer
Tradecart.ca offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
NyQuil cold & flu delivers effective nighttime relief for your worst cold and flu symptoms so that you can get the rest you need. Fight symptoms such as cough, headache, fever, sore throat pain, minor aches and pains, sneezing, runny nose. Contains acetaminophen.
Product Benefits
Nyquil Is Formulated To Relieve Common Cold And Flu Symptoms, Including Cough, Sore Throat, Runny Nose, Congestion, Body Aches, And Fever. Active Ingredients In Nyquil Help Promote Restful Sleep, Allowing You To Recover While You Rest Without Being Disturbed By Cold Or Flu Symptoms.
Ingredients
Active Ingredients: Acetaminophen 325 mg (pain reliever, fever reducer), dextromethorphan hydrobromide 15 mg (cough suppressant), doxylamine succinate 6.25 mg (antihistamine). | ||
Inactive Ingredients: d&c yellow no. 10, fd&c blue no. 1, gelatin, glycerin, +/- pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution. |
Suggestions
Do not take more than directed (see liver warnings). Adults and Children 12 yrs and over: Take 2 capsules with water at bedtime. If your cold keeps you in bed or at home, take 2 capsules every 6-8 hours. Do not exceed 8 capsules in 24 hours. Children under 12 years: do not use.
Special Note
Warnings
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away.
Disclaimer
Tradecart.ca offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.